Arimidex Cause Hair Loss, Arimidex, Eyelashes, Eyebrows, Loss of Hair
Does Arimidex cause hair loss?
Lgcoolbeans - I believe it does. I had chemo in 2004 and started taking Arimidex immediately afterward. When my hair started growing back - it never came back full like it was before the chemo. It was very thin all over and in some places you could see the scalp. When I asked my oncologist at the time several years ago if loss of hair was a side effect, I was told no. Ever since I've been searching for answers as to why my hair continues to thin out. I recently switched oncologists and she said YES it does cause hair loss. I'm just hoping that when I stop taking Arimidex next year, that my hair grows back to the way it was pre-cancer.
Florakathleen - I have been on Rimidex 2 yrs Dec. I had quite a bit of hair loss at first then it stopped. Its the pain in my knees that cause me the most problem also tingling in my arm, I also got high cholesterol. Went to dr. today and he said to keep on the drug.
Devilpaws - I started taking Armidex for 1 year....it was at first growing back now it is falling out again..Doctors never told me about this. I was going to the Doctor next week about this My first Oncologist never said this was a side effect of the Drug...This Dr did say it is a side effect...Wish there was a better way to deal with this.